# SDR UALA2010012900364

- Difficulty date: January 29, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 79,384 hours, 9,577 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 80582
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP.  LOWER WALL ACROSS DOOR 3 LT.   REPLACED FEEDER. CHECKS OK.
